MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Lot Number 1474762
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 09/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clearcorrect findings: no photos were received of the reaction.It is unknown if the patient has any pre-existing allergies to plastics.The material spec sheet was sent to the clinician and follow-up information has been requested.Clinical evaluation: the timeline of the reaction within minutes is suggestive of phenomenon such as chemical burn or allergy.It is not clear if the blisters developed immediately or some time later.Essential details were not provided in this report.It would be important to know if any rinses/agents were used to clean the aligners, relevant medical history including alleries, and photographic documentation.Accordingly with the sparse information provided it is not possible to be conclusive but an allergic reaction cannot be ruled out.
 
Event or Problem Description
On (b)(6) 2023 the sales rep contacted support and stated: please note we have been advised by the clinician that the patient may be suffering adverse reactions to the aligners.(b)(6) 2023 - dr gheorghe emailed the following advisory: as per our phone conversation regarding my clear correct patient, i saw him during a review and indeed he developed an allergy to cc aligners.Very unusual for myself as well as we discussed.He had the aligners with him and asked him to wear them and minutes later the gum and lips started to change colour, developing small kind of blisters on gingiva.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer Contact
david jue
21 cypress blvd
round rock, TX 78665
MDR Report Key17901639
Report Number3007130440-2023-00004
Device Sequence Number16985876
Product Code NXC
UDI-Device IdentifierD865REF03001
UDI-Public+D865REF03001/$$52507220572310/16D20230914
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2025
Device Lot Number1474762
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale